AMY RE YOUR CLOMID QUESTION, maybe this can help
1 Replies
al - May 2

I found this on the net, try and see if any of the stories help u out.

this was one of the responses:
Clomid: Side Effects & Monitoring I am taking Clomid in the hope of becoming pregnant. I have hot flashes, bad mood changes and insomnia. Is there any way to minimize the side effects ...This is from the website: infertdrugs/0,,5jqz,00.html
---google clomid side effects and tons come up


Amy - May 2

Hey. I hope i am the right amy. I asked a question on " has anyone felt like this?" I tried going to that sight but i could not get in. I did talk to my sisters ex mother in law yesterday and she told me i needed to call the health dept. soon and explain to them what is going on. If i was in fact the correct person you were talking to, i will get back to you and let you know what the clinic people say. ok? Thank you. Take care.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?